# SDR DALA2017052804295

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT,  FRAMES 66 - 68,  REPLACED THE FLOOR SUPPORT -Y160 IAW SRM 51-72-11, AND DRAWING D53472780.
